# SDR RAIA201504050001

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 34,948 hours, 30,664 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Overheated
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

APU OVER HEAT FOLLOWED BY APU FAIL EICAS MSGS DURING CLIMB, RETURNED TO BLOCK.
